MathSciNet Relay Station
MathSciNet bibliographic data
MR142896 (26 #463) 35.80 (47.65)
Birman, M. Š. On the spectrum of singular boundary-value problems. (Russian) Mat. Sb. (N.S.) 55 (97) 1961 125–174.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement